# SDR 070137

- Difficulty date: July 2, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: 92078339
- Part serial: 01330
- Condition: Failed
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT 864GA WHILE TAXING FOR TAKEOFF FROM GPT ON FLT 778, FLIGHT CREW DETECTED A PUNGENT ODOR AND LIGHT SMOKE HAZE IN THE COCKPIT AND FWD CABIN, AFTER NR 2 ENGINE STARTED.  ADDITIONALLY IT WAS NOTED AT THE GATE THE LEFT PACK FAN DID NOT COME ON.  FLIGHT CREW RETURNED TO THE GATE AND NOTIFIED MTX CONTROL.  ON CALL MTX WAS DISPATCHED AND THE ACM WAS DEFERRED IAW MEL 21-01 SITUATION NR 1, M PROCEDURE COMPLIED WITH.  AIRCRAFT PROCEEDED TO SFB AND MAINTENANCE DEPARTMENT PERSONNEL INSPECTED AND TROUBLESHOOT THE AIR CONDITIONING SYSTEM, DETERMINING THE COOLING FAN TIME DELAY RELAY WAS INOPERATIVE.  THE RELAY WAS REPLACED AND A SYSTEM OPERATIONAL CHECK WAS PERFORMED IAW AMM 21-20-06.  SYSTEM OPS CHECKS NORMAL AND TH
